Hello from the hometown of St. Augustine and St. Monica.
How could you escape from his aunt? I’m sure she can cook better than Jon.
A hug is huge.
We saw this comic strip like two years ago, right?
This evening, I went to a clinic because I had a sore throat again. I told the doctor I had sore throat 4 times this year. The doctor told me to take these medicines for a week and if I still feel I’m sick I should do a test.
I told my doctor about my three drugs and she told me why did you take all these drugs you’re so young? practice sports instead (I’m thin so I’m sure she told me to practice sports to make me tired and sleep early instead of drugs) I said to her I was forced to take them by a family member and when I told her that I took them for 3 years she said a word I don’t know how to translate it but it’s a bad word used by women here to express surprise.
The first doctor who gave me all these drugs (Benzo, Risperidone and Carbamazepine) didn’t talk to me and he listened only to my family member because he thinks I’m mentally ill (he even wrote my age wrong I’m not 14 as he thinks why didn’t he ask about my age before start writing) he lied and claimed that he didn’t give me all these drugs and he gave me new drugs and when I told him that I didn’t sleep for 5 days he said Allah created the world in 7 days take your new drugs and wait for a week and if you come back here before 3 months I will banish you. My other doctor told me that the new drugs he gave me is worse than the first ones (they’re for mentally ill people) and told me to go back to (Risperidone and Carbamazepine).
I can’t wait to stop taking my drugs (Risperidone and Carbamazepine). I hope the other doctor will understand my case in my next appointment on 9/30 and help me to stop them because I don’t need them because of side effects and withdrawal symptoms.
I hope I will stop taking my drugs and restore my health and go to seek asylum in a country where I can attend church and have a normal life and feel I’m free and healthy not a helpless victim.
Sorry for this long comment.
I mean you don’t know that these are benzo withdrawal symptoms because you didn’t read my earlier comments? or you have read my earlier comments and think that these are not withdrawal symptoms?
God bless you. Your comment makes me feel good.
I’m also feeling numbness and pain in my shoulders and my nail is turning red. I hope this not a panic attack in the night again.
I hope no one is tired of my comments because I’m myself feeling like I wrote a lot of comments about my benzo withdrawal symptoms. Like I said I don’t know any Christian in real life because I’m living in a non-Christian country and I don’t know if the doctor is right that I don’t need supervised treatment program under professional monitoring by trained experts to detox from benzodiazepines (I don’t even know if we have one here I’m not living in a developed country it’s just a small town and the doctor interrupted me when I talked about two of my symptoms).
Yesterday, I woke up early with a pain in my heart (I don’t know if the pain comes from GERD or the images that I see when I close my eyes or sore throat)I hope this pain is not serious. Thanks.
No, I didn’t because no doctor told me to do that.
Did you read my first updates?
Did you read my earlier comments?